# SDR SWAA2020020541022

- Difficulty date: January 14, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,034 hours, 11,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 893-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF INBOARD CREASE BEAM CHORD CORRODED BETWEEN BS. 893 TO BS. 1006, LBL 56. / R&R INNER CHORD IAW DWG & SRM.
